# SDR AALA202106159005

- Difficulty date: June 7, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 61,293 hours, 25,076 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Fitting
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF L1 DOOR AFT GIRT BAR ATTACH FITTING AT STA 344 AND LBL 64, MEASURING L=1.0 IN, W=0.5 IN, D=0.030 IN. REPLACED FITTING WITH NEW IAW SRM 51-40-02.
